# SDR CALA2022060601446

- Difficulty date: June 6, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7513
- Make and model: Boeing 737-9
- Aircraft serial: 64494
- Aircraft time: 4,312 hours, 1,445 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensor
- Part number: NA
- Condition: Inoperative
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENG ANTI ICE LIGHT ILLUMINATED IN FLIGHT OMF SHOWS LATCHED MAINT MSG 36-21010, ENG 1 INTERMEDIATE DUCT REF IFIM TASK 30-21-00-810-807, EXISTING FAULTS,  36 PNEU. REMOVED & REPLACED INTERMEDIATE MANIFOLD PRESSURE SENSOR REF AMM PRESS SENSOR OUT OF RANGE WITH MAINT LIGHT ON. REF L/P 8476221 LATCHED MSG  ENG 1 INTERMEDIATE MANIFOLD PRESS. SENSOR T3068. TASK 36-11-05-400-801 PREFORMED ELECTRICAL LRU REPLACEMENT TEST AHM5 AND FIM TASK 30-21-00-810-808. SEE PICS. (PASS) REF AMM 36-00-00-710-801 PERFORMED TASK 30-21-00-710-801, #1 ENG ANTI ICE SYSTEM OPERATIONAL TEST WITH ENG RUNNING. OPS CHECKED GOOD. ADD EMP:U009210
